# SDR 97UAL900590

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Not Latched
- Location: Lt Cockpit
- Component: Boeing, 141N4850
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN'S WINDOW UNLATCHED AT 100 KNOTS ON TAKEOFF ROLL.  ABORTED TAKEOFF.  *S/D*  WINDOW APPEARED CLOSED AND LOCKED.  CAPTAINS SLIDING WINDOW CLOSING/LOCKING MECHANISM, OPS CHECKS NORMAL.
